Translator Disclaimer
June 2002 On the Extensions of $\hat{\mathcal{G}}^{(\lambda)}$ by $\hat{\mathbf{G}}_a$ over a $\mathbf{Z}_{(p)}$-Algebra
Mitsuaki YATO
Tokyo J. Math. 25(1): 107-137 (June 2002). DOI: 10.3836/tjm/1244208940

Abstract

We will give an explicit description of extensions of the group scheme (resp.\ the formal group scheme) which gives a deformation of the additive group scheme to the multiplicative group scheme (resp.\ the additive formal group scheme to the multiplicative formal group scheme) by the additive group scheme (resp.\ the additive formal group scheme) over an algebra for which all prime numbers except a given prime $p$ is invertible.

Citation

Download Citation

Mitsuaki YATO. "On the Extensions of $\hat{\mathcal{G}}^{(\lambda)}$ by $\hat{\mathbf{G}}_a$ over a $\mathbf{Z}_{(p)}$-Algebra." Tokyo J. Math. 25 (1) 107 - 137, June 2002. https://doi.org/10.3836/tjm/1244208940

Information

Published: June 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1051.14054
MathSciNet: MR1908217
Digital Object Identifier: 10.3836/tjm/1244208940

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.25 • No. 1 • June 2002
Back to Top